A method of constructing infinite sequence soliton-like solutions of nonlinear evolution equations
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2012, Vol. 61 Issue (13): 130202     doi:10.7498/aps.61.130202
GENERAL Current Issue| Archive| Adv Search  |   
A method of constructing infinite sequence soliton-like solutions of nonlinear evolution equations
Taogetusang1 2, Bai Yu-Mei1
1. The College of Mathematical, Inner Mongolia University for Nationalities, Tongliao 028043, China;
2. The College of Mathematical Science, Inner Mongolia Normal University, Huhhot 010022, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn